# SDR DL767980413

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND ONE LT AND ONE RT EMERGENCY LIGHTS INOP AFT OF CARGO DOORS ON FUSELAGE.
